# SDR 2004UALA00419

- Difficulty date: January 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 49,049 hours, 7,993 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS BLINKING FROM ROWS 20 TO 28 CHECKED SYSTEM PER WDM33-51-11 & 33-51-14, SPLICES SM42, SM41,SM5 OVER M1559 OK.  SPLICES SM44, SM43 & SM45 OVER M1556 ALSO OK.
